strange comedown feeling

Discussion in 'MDMA - X' started by lazyboy292, Jun 15, 2013.

  1. lazyboy292

    lazyboy292 Guest

    this is my first post so please excuse my language.

    so a litte birdie likes going to raves and taking mdma. the past three times this birdie has taken it, his comedown has been very strange. everything goes fine during the first hour or so during the rave but suddenly he gets a large chill down his body followed by strong dizziness and feeling of being light (or very lightheaded) and it kinda scares my birdie. this bird needs to go sit down for a while to cool off but what could cause this reaction? could it be not drinking enough water during or not breathing correctly? maybe a nice splash in a bird bath too?
     
  2. guerillabedlam

    guerillabedlam _|=|-|=|_

    A bunch of serotonin is released when you take MDMA which is a chemical messenger largely responbile for mood and other neurochemicals are effected as well. Spikes in body temp and dehydration probably play a part to the dizziness and light headedness.
     
  3. lazyboy292

    lazyboy292 Guest

    is there a way to prevent this happening? like always having water or electrolyte pills?
     
  4. guerillabedlam

    guerillabedlam _|=|-|=|_

    Some suggest 5htp pills to replenish serotonin but that would be more useful for the day after if you feel down.

    You are expending a lot of energy from the direct effect of the drug and then if you're dancing a lot, even more. Too much water can be dangerous, I don't know how much water you drink but usually 2-3 bottles of water is good for me for the evening. I don't know about the electrolyte pills.

    Some other drugs can kind of mask the crash (however may raise a whole other set of undesirable effects) but other then that, you pretty much got to accept the crash as part of the experience.
     
  5. Mr.Writer

    Mr.Writer Senior Member

    It sounds like maybe you're just lightheaded . . . make sure you are still eating food even if it feels like you have no stomach. Your body still needs carbs, sugar, energy. even more so since you are putting it through MDMA.
     
  6. Mzi

    Mzi Member

    Drink beer man, not water :)
     
  7. guerillabedlam

    guerillabedlam _|=|-|=|_

    Don't know if that's a joke, but that's bad info . That'll lead to further dehydration, and likely a worse crash if not serious complications. Were not talking about your ginseng and ginko balboa pseudo pills here...
     
  8. Mzi

    Mzi Member

    How Much did he take depends? Aha 3 of them, it s not a little, it s dehidration i though.
     
  9. Mzi

    Mzi Member

    Also it depends what he had do last couple of days, everything depends. Last time i tooked Almost 1 g crystal MDMA in Sofia on Depeche Mode, Great time, dancing , beers, but i didn t do anything last couple a days, i was FRESH :)
     
  10. unfocusedanakin

    unfocusedanakin The Archaic Revival Lifetime Supporter

    [​IMG]
     
  11. lazyboy292

    lazyboy292 Guest

    .2 is what i normally stay at
     
  12. It depends on whether it's pure mdma or a pill mixed w something else...cause the something else's can cause certain things..
     
  13. gendorf

    gendorf Senior Member

    could be blood pressure problems from the stimulant? when it lets your blood pressure go and it drops?
     
  14. lazyboy292

    lazyboy292 Guest

    it could possibly be blood pressure causing that sudden spike but ive never had blood issues when ive gone to see doctors. this feeling as only happened with this drug
     

Share This Page


  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice